Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having abdomen pain and burning sensation after eating. Taking pro biotic helps. Having gas and erection problem. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
I am a 37 yr. old male who for the past year has been experiencing pain in my abdomen/stomach after eating and the follows with a burning feeling in the the somach. I also feel like I have to use the bathroom afterwards. The only thing that has kept it ok. Has been pro biotics. Like the 80 billion ones. Once I stop taking the probiotics, the pain comes back after eating, I also get gas, and my stool is not hard but rather is a little soft looking. I don't know what to do. I also started getting erection problems from the pain in the anus. What could this be and what to do to get back to normall.
Posted Sun, 15 Sep 2013 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 4 hours later
Brief Answer:
Multiple issues, please see detailed explanation.

Detailed Answer:

Thanks for contacting Healthcare Magic.

I am not sure if all your symptoms are due to one problem or these all are different problems.

1. Burning and pain in stomach after eating suggests that you have dyspepsia. Common causes of dyspepsia are gastritis, reflux disease, gastric and duodenal ulcers. It can also occur occasionally due to pancreatic problems as well. My suggestion will be try to use over the counter tab pantaprazole 40 mg or rabeprazole 20 mg before breakfast for 4-6 weeks. If you feel better then stop these after 6 weeks. In case there is no relief then you should consult a physician near your place.

2. Since you also feel that after eating you may have to use toilet, it can also be due to intestinal infections like small intestinal bacterial overgrowth (SIBO). There may also be an element of lactose intolerance. For these you can try a course of antibiotics, avoid milk and milk products, and continue probiotics. Relief with probiotics in your case do suggest that there might be an element of bacterial infection. Gas can also be because of these factors.

3. Pain in anus and erectile dysfunction can be due to prostate problem or fissure in ano. For this you will have to see a surgeon / proctologist or a gastroenterologist for further elucidation.

Hope my explanation and suggestions help you. If you have any other queries or clarifications then you can get in touch with me again.

Best wishes.

Dr Dinesh Singal
Above answer was peer-reviewed by
Follow-up: Having abdomen pain and burning sensation after eating. Taking pro biotic helps. Having gas and erection problem. Suggest? 17 hours later
Thanks this was extremely helpful. Two questions what is a anus fissure and does dycocolene or amoxocilin help. And if the pain in the anus is there or pressure in the anus. What can the gastrologist normally do about it as a course of action.
Answered by Dr. Dinesh Kumar Singal 10 hours later
Brief Answer:
Please detailed answer.

Detailed Answer:

Thanks for contacting again.

Anal fissure is a crack in the anus. Amoxycillin can only help if there is associated infection with it. Otherwise it has no role. I do not know what is Dycocolene. If you can check the spellings of this product or can tell me what its composition is by looking at the wrapper of this product, may I will be able to tell.

Gastroenterologist will first try to ascertain if a fissure is there or pain is because of someother reason. He may need to do a sigmoidoscopy for this.

Best wishes,

Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor